Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 3, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 5, 2005, 3:12 PM CDT for Chautauqua County, Cowley County, Elk County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2005, 3:12 PM CDT (20:12 UTC)
- Expired
- Apr 5, 2005, 4:18 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 052012 SVRICT KSC019-035-049-052115- /O.NEW.KICT.SV.W.0003.050405T2012Z-050405T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT TUE APR 5 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN ELK COUNTY IN SOUTHEAST KANSAS. WESTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS. * UNTIL 415 PM CDT. * AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES WEST OF CEDAR VALE...OR ABOUT 21 MILES WEST OF SEDAN...MOVING NORTH AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... CAMBRIDGE...CEDAR VALE...DEXTER...GRENOLA...MOLINE THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS... WINDS UP TO 60 MILES AN HOUR... SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 3701 9673 3700 9626 3749 9631 3747 9673 $$ /DARMOFAL
3 follow-up statements
000 WWUS53 KICT 052024 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 322 PM CDT TUE APR 5 2005 KSC019-035-049-052115- /O.CON.KICT.SV.W.0003.000000T0000Z-050405T2115Z/ CHAUTAUQUA KS-ELK KS-COWLEY KS- 322 PM CDT TUE APR 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COWLEY... SOUTHWESTERN ELK AND WESTERN CHAUTAUQUA COUNTIES UNTIL 415 PM CDT... AT 321 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF CEDAR VALE...OR 21 MILES WEST OF SEDAN...AND MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES WEST OF GRENOLA BY 340 PM CDT. SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. SEEK SHELTER INDOORS UNTIL THE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL KANSAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHEAST KANSAS. LAT...LON 3701 9673 3700 9626 3749 9631 3747 9673 $$ /DARMOFAL
000 WWUS53 KICT 052058 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 357 PM CDT TUE APR 5 2005 KSC035-052107- /O.CAN.KICT.SV.W.0003.000000T0000Z-050405T2115Z/ COWLEY KS- 357 PM CDT TUE APR 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY HAS BEEN CANCELLED... AT 352 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3701 9651 3701 9626 3750 9631 3748 9651 $$ KSC019-049-052115- /O.CON.KICT.SV.W.0003.000000T0000Z-050405T2115Z/ CHAUTAUQUA KS-ELK KS- 357 PM CDT TUE APR 5 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN ELK AND WESTERN CHAUTAUQUA COUNTIES UNTIL 415 PM CDT... AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF CEDAR VALE...OR 14 MILES WEST OF SEDAN...AND MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR GRENOLA BY 410 PM CDT. NEAR MOLINE BY 415 PM CDT. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3701 9651 3701 9626 3750 9631 3748 9651 $$ /KLEINSASSER
000 WWUS53 KICT 052118 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 418 PM CDT TUE APR 5 2005 KSC019-049-052128- /O.EXP.KICT.SV.W.0003.000000T0000Z-050405T2115Z/ CHAUTAUQUA KS-ELK KS- 418 PM CDT TUE APR 5 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ELK AND WESTERN CHAUTAUQUA COUNTIES HAS BEEN ALLOWED TO EXPIRE... AT 414 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. SMALL HAIL, HEAVY RAIN AND GUSTY WINDS REMAIN POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3701 9651 3701 9626 3750 9631 3748 9651 $$ /KLEINSASSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 11:45 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 5, 11:45 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE WICHITA KS 1145 AM CDT TUE APR 5 2005 CURRENT FORECAST APPEARS IN GOOD SHAPE WITH ONLY MINOR TWEAKS PLANNED WITH THIS UPDATE. TWEAKED DEWPOINTS HIGHER EAST OF THE DRYLINE FOR THIS AFTERNOON, WHERE MID-UPPER 50S LIKELY. CUTOFF MID LEVEL LOW OVER THE OKLAHOMA PANHANDLE AT 16 UTC WILL SLOWLY MOVE EASTWARD INTO NORTHWEST OKLAHOMA BY THIS EVENING. SURFACE LOW OVER WEST-CNTRL KS LATE THIS MORNING WILL SHIFT TO NEAR PRATT BY 00 UTC WITH A BULGING DRYLINE EXTENDING SOUTHEASTWARD FROM THE LOW INTO SOUTH CENTRAL KS AND CENTRAL OK. AN INVERTED SURFACE TROF WILL EXTEND NORTHEASTWARD FROM THE LOW THROUGH CENTRAL KS. SCATTERED STRONG TO SEVERE THUNDERSTORMS SHOULD INITIATE NEAR THE SURFACE LOW AND INVERTED TROF AXIS QUICKLY THIS AFTERNOON, WHERE LOW LEVEL MOISTURE CONVERGENCE SHOULD MAXIMIZE COINCIDENT WITH AREA OF STRONGEST UPPER DIVERGENCE. OTHER MORE ISOLATED OR WIDELY SCATTERED STRONG TO SEVERE STORMS SHOULD ERUPT JUST EAST OF BULGING DRYLINE FROM SOUTH CENTRAL KS INTO CENTRAL OK AS CAP WEAKENS WITH INCREASING MID LEVEL COOLING. GREATEST STORM COVERAGE THIS AFTERNOON LIKELY IN CENTRAL KS AS CLUSTERS TURN TO LINE SEGMENTS BY LATE AFTERNOON. MORE ISOLATED CONVECTION EAST OF DRYLINE SHOULD INCREASE AND BECOME WIDESPREAD AND LINEAR AS IT PUSHES INTO SOUTHEAST KS THIS EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ALTHOUGH MID LEVEL FLOW WILL BECOME MORE BACKED TO SOUTHERLY DURING THE AFTERNOON IN OUR FORECAST AREA, STEEP LOW LEVEL LAPSE RATES AND POSITIVE LOW-LEVEL CAPE MAY ENHANCE LOW LEVEL STRETCHING POTENTIAL IN VICINITY OF AFOREMENTIONED BOUNDARIES YIELDING A TORNADO OR TWO EARLY ON THIS AFTERNOON. JMC && .PREV DISCUSSION... /ISSUED 330 AM CDT MON APR 5 2005/ TODAY AND TONIGHT: MODELS HAVE COME AROUND TO THE ECMWF/GFS SOLUTION OF THE VERTICALLY STACKED SYSTEM IN SRN CO, MOVING IT ALONG THE KS/OK BY THIS AFTN INTO THIS EVENING. MID LEVEL MOISTURE LOOKS LACKING BEFORE 18Z FOR ANY SHRA/TSRA DEVELOPMENT SO WILL CUT BACK POPS BEFORE 18Z TO JUST SLIGHT CHANCE POPS AS SOME ELEVATED INSTABILITY NOTED AS WARM ADVECTION CONTINUES THROUGH THE MORNING HOURS. AFTER 18Z, THINGS BECOME INTERESTING ACROSS ALL OF CEN/SRN KS AS VERTICALLY STACKED SYSTEM STARTS TO OCCLUDE ACROSS THE AREA, WITH DRY LINE ACROSS OK AND SRN KS BEGINNING TO BECOME ACTIVE ALONG THE I-35 CORRIDOR AS LAPSE RATES STEEPEN AND CAP DIMINISHES TO NOTHING. SBCAPE VALUES INCREASE TO 1500-2000 J/KG ALONG OR JUST AHEAD OF THE DRYLINE, WITH THIS AXIS EXTENDING NORTH INTO CEN KS UNDERNEATH THE MAIN COLD CORE. SO WITH STEEP LAPSE RATES AND LOTS OF UPWARD VERTICAL MOTION UNDERNEATH THE UPPER LOW AND ALONG THE N DRYLINE, BELIEVE THAT ANY STORM THAT DEVELOPS HAS THE POTENTIAL FOR LARGE HAIL. CANNOT RULE OUT THE POSSIBILITY OF AN ISOLATED TORNADO IN AND NEAR THE CENTER OF THE LOW IN CEN KS, AS LOCALIZED VORTICITY COULD LEAD TO A BRIEF TORNADO DURING THE EARLY PORTION OF THE EVENT. WILL MENTION THE POSSIBILITY OF SEVERE IN MOST AREAS THIS AFTERNOON AND THIS EVENING WITH HAIL BEING THE MAIN THREAT. TEMPS WILL BE TRICKY TODAY AS THICKENING CLOUD COVER AHEAD OF THE SYSTEM KEEPS TEMPS IN THE LOWER 70S IN MOST AREAS, EXCEPT SERN KS WHERE UPPER 70S POSSIBLE. WED: SLOW MOVEMENT OF THE UPPER LOW INTO ERN OK BY 12Z WED MEANS THAT WRAPAROUND PRECIP CHANCES WILL CONTINUE ACROSS THE AREA ON WED AS MOISTURE WRAPS AROUND THE UPPER LOW. STRONG COLD ADVECTION ON THE NW SIDE OF THE UPPER LOW WILL SET UP A NICE BAROCLINIC ZONE OVER CEN KS DURING THE DAYLIGHT HOURS, SO EXPECT THIS AREA TO HAVE THE BEST CHANCES FOR SHRA. SO WILL CONTINUE LIKELY POPS FOR THIS AREA WITH CHANCE POPS ELSEWHERE. BLUSTERY NW WINDS ON THE BACKSIDE OF THE SYSTEM WILL HAVE TO BE WATCHED FOR POSSIBLE WIND ADVISORY AS MOST OF THE DAY WILL BE QUITE RAW WITH WIND GUSTS TO 40 MPH POSSIBLE. DO NOT SEE TEMPS MOVING MUCH ON WED WITH A VERY SMALL DIURNAL SWING. THU-FRI: UPPER LOW CONTINUES TO WRAP LOW CLOUDS INTO THE AREA ON THU AS UPPER RIDGE CREATES A SUBSIDENCE INVERSION KEEPING LOW LEVEL MOISTURE TRAPPED BELOW IT. SO TEMPS COULD BE TRICKY, ESPECIALLY IN ERN SECTIONS WHERE MOISTURE REMAINS TRAPPED THE LONGEST BEFORE CLEARING OUT. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE NUMBERS FOR NOW WITH CLOUD COVER AND NE SURFACE FLOW KEEPING A LID ON TEMPS. REST OF EXTENDED: MEDIUM RANGE MODELS STILL LITTLE UNCERTAIN ON SYSTEM TO MOVE INTO THE PLAINS BY THE END OF NEXT WEEKEND. WILL LEAVE THIS TIME FRAME ALONE FOR NOW WITH CONFIDENCE LOW. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 50 60 41 / 60 60 60 20 HUTCHINSON 72 50 60 40 / 60 70 70 20 NEWTON 73 50 60 40 / 60 70 70 20 ELDORADO 75 51 60 41 / 60 70 60 20 WINFIELD-KWLD 76 51 60 42 / 50 50 50 20 RUSSELL 72 46 56 37 / 70 80 80 10 GREAT BEND 72 46 57 38 / 70 70 70 10 SALINA 73 49 57 39 / 70 80 80 20 MCPHERSON 73 50 59 40 / 70 70 70 20 COFFEYVILLE 79 53 62 44 / 50 50 50 20 CHANUTE 78 53 62 43 / 60 70 70 30 IOLA 77 53 62 43 / 60 70 70 30 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && KETCHAM/
Hazardous weather outlook, Apr 5, 1:35 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 135 PM CDT TUE APR 5 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-061200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 135 PM CDT TUE APR 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL, SOUTH CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON INTO THIS EVENING. INITIALLY, LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER THREAT, HOWEVER THERE IS A SMALL CHANCE FOR A TORNADO OR TWO THIS AFTERNOON, ESPECIALLY IN CENTRAL AND SOUTH CENTRAL KANSAS. AS THE EVENING PROGRESSES, THE THUNDERSTORMS WILL COMBINE INTO A SQUALL LINE, AND EVOLVE INTO A DAMAGING WIND THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ARE POSSIBLE AGAIN ON SUNDAY. ITS TOO EARLY TO TELL, AT THIS TIME, IF ANY OF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM KETCHAM/JMC
In the hours before
Special weather statement, Apr 5, 2:21 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 221 PM CDT TUE APR 5 2005 KSZ052-053-069-070-093-094-098-052015- BUTLER-CHASE-CHAUTAUQUA-COWLEY-ELK-GREENWOOD-MARION- 221 PM CDT TUE APR 5 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE...CHAUTAUQUA...COWLEY...ELK... GREENWOOD AND MARION COUNTIES... AT 219 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM LATHAM TO 8 MILES SOUTH OF SHIDLER...AND MOVING NORTH AT 45 MPH. THESE STORMS ARE EXPECTED TO STRENGTHEN AND COULD PRODUCE PENNY TO NICKEL SIZE HAIL AND WINDS UP TO 55 MPH THIS AFTERNOON. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY EVEN FURTHER AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. /DARMOFAL
Special weather statement, Apr 5, 2:25 PM CDT, 47 minutes before
KSZ032-033-047>053-067>072-082-083-091>096-098>100-050825- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 225 PM CDT TUE APR 5 2005 THE NATIONAL WEATHER SERVICE IN WICHITA IS ACTIVATING OUR SKYWARN SPOTTER NETWORK. A SKYWARN OPERATOR IS MONITORING AREA NETWORKS. THE PRIMARY SKYWARN FREQUENCY IS 444.0 MHZ. EMERGENCY TRAFFIC WILL BE ON 146.82 MHZ. NNNN
Special weather statement, Apr 5, 2:35 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 235 PM CDT TUE APR 5 2005 KSZ047-048-050-067-082-091-092-052030- BARTON-ELLSWORTH-HARPER-KINGMAN-RENO-RICE-SUMNER- 235 PM CDT TUE APR 5 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON...ELLSWORTH...HARPER...KINGMAN...RENO... RICE AND SUMNER COUNTIES... AT 232 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR TURON...OR 19 MILES NORTHWEST OF KINGMAN...AND MOVING NORTH AT 35 MPH. OTHER THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP RAPIDLY THIS AFTERNOON ACROSS THE ADVISORY AREA. THESE STORMS COULD STRENGTHEN AND PRODUCE PENNY TO NICKEL SIZE HAIL AND WINDS TO 55 MPH. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY EVEN FURTHER AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. /DARMOFAL
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 59 min |
| Apr 5, 3:54 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 36 min |
| Apr 5, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 52 min |
| Apr 5, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Wilson | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.